Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Morristown, TN
NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 4:09 AM EDT for Campbell County, Morgan County, Scott County, Tennessee. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 4:09 AM EDT (08:09 UTC)
- Expired
- Mar 28, 2021, 5:00 AM EDT
- In force
- 51 min
- Issued by
- NWS Morristown, TN
Counties Campbell County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 107 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
327
WWUS84 KMRX 280809
SPSMRX
Special Weather Statement
National Weather Service Morristown TN
409 AM EDT Sun Mar 28 2021
TNZ012-013-035-036-280900-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
409 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN ANDERSON...
CAMPBELL AND SCOTT COUNTIES UNTIL 500 AM EDT...
At 409 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oneida to near Crossville. Movement was
east at 65 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
La Follette, Oneida, Wartburg, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Winfield and Sunbright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.
LAT...LON 3659 8399 3659 8398 3652 8397 3600 8442
3597 8455 3595 8456 3594 8470 3609 8480
3609 8483 3616 8491 3620 8491 3629 8487
3630 8480 3633 8477 3634 8474 3637 8472
3637 8470 3640 8466 3660 8478
TIME...MOT...LOC 0809Z 254DEG 56KT 3652 8459 3600 8508
$$
SRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 28, 3:29 AM EDT, 40 minutes earlier.
Area forecast discussion, Mar 28, 3:29 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
329 AM EDT Sun Mar 28 2021
.SHORT TERM...(Today and tonight)...
Elevated convection will continue to pose a threat of heavy
rain/flooding across the northern portions of our area over the next
few hours. Between 08-13Z, the line of storms across Middle TN is
expected to track across our area, with damaging winds being the
main severe threat. Additional heavy rainfall from this line will
further exacerbate ongoing flooding in the northern Plateau and
northern Valley counties. The surface warm front appears to be
located close to CHA at the moment, with a slight northward push
possible before the line arrives. The primary area of concern with
this line will be south of I-40 where convection could become
surface-based, giving a higher chance of damaging wind gusts and the
potential for quick-forming tornadoes along the QLCS.
The QLCS is expected to move a little faster than what most of the
models project, and should be exiting our area in the 13-15Z time
frame. Some showers may linger behind it until the 850 mb
front/trough axis pushes through in the early afternoon. Clouds
should clear out in the evening with the midlevel trough passage.
This clearing along with building high pressure allowing winds to
drop off to nearly calm after midnight will result in low temps
tonight in the 30s for most of the Valley, and 20s in the mountains.
The counties that are in the active frost/freeze program - from
Union-Grainger-Hamblen counties south - are expected to have lows in
the 36-39 range. This is just above the borderline for a second
period Frost Advisory, so will hold off on issuing one with this
package.
The Flash Flood Watch will be continued unchanged, although it will
likely be able to be ended earlier than 00Z. The Wind Advisory
appears on track as gusts in the mountains have been in the 40s.
This may also be able to be canceled before the 18Z end time.
DGS
.LONG TERM...(Monday through Friday)...
High pressure continues to build southeast behind cold front Monday
for a quiet weather day and slightly below normal temperatures in
the upper 50s to mid 60s. Monday night another mostly clear night
but southerly flow will start returning as high pressure shifts east
of the Appalachians. Lows will rebound into the upper 30s to mid
40s. Tuesday southerly flow will warm temperatures another 10
degrees with increasing clouds but rain holding off during the day.
Tuesday night and Wednesday another system approaches as new upper
trough digs into the Rockies and moves into the Plains and western
Great Lakes on Wednesday. Cold front will move into the forecast
area Wednesday and should stop temperatures from rising more than
about 10 degrees from mild morning lows as skies will be cloudy
and showers abundant. Showers and isolated thunderstorms possible
Wednesday along and ahead of the front.
Much colder airmass will move in behind the front Wednesday night
and Thursday with some snow showers on the leading edge of a
secondary cold front late Wednesday night and early Thursday. This
system will be short lived so no significant accumulation
expected. Skies expected to clear by Thursday morning with strong
cold air advection dropping temperatures down into the upper 20s
by early morning across northern sections and around freezing to
mid 30s central and southern areas. The cold air advection
continues Thursday and temperatures will only rebound into the 40s
to lower 50s. Higher elevations will stay in the 30s. Thursday
night a significant freeze possible over all but extreme southern
valley near Chattanooga. May need to issue freeze products for
Thursday night. Slow warming trend Friday and Saturday. Highs
Friday mid 40s to mid 50s and then Saturday much warmer in the
upper 50s to mid 60s.
TD
&&
.AVIATION...
06Z TAF DISCUSSION.
For the next few hours, VFR conditions are expected to continue at
CHA and TYS. TRI is expected to be affected by a cluster of storms
that will skirt just NW of the airport, with VCTS and gusty NW
winds expected. A line of storms is expected to move east across
the area between 10-14Z. This line will bring TS, gusty winds, and
IFR conditions at all TAF sites. Behind the line, winds will shift
to the W and remain gusty for most of the day, with broken VFR
cigs. Clearing skies and lighter winds should arrive around
22-00Z.
DGS
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 67 40 64 46 70 / 100 0 0 10 10
Knoxville McGhee Tyson Airport, TN 64 35 60 40 71 / 100 0 0 10 10
Oak Ridge, TN 64 37 61 41 70 / 100 0 0 10 10
Tri Cities Airport, TN 64 34 60 36 70 / 100 10 0 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT this morning for Cherokee-Clay.
Flash Flood Watch from 2 PM EDT this afternoon through this
evening for Cherokee-Clay.
TN...Flash Flood Watch until 9 AM EDT /8 AM CDT/ this morning for
Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
Marion-McMinn-Meigs-Morgan-North Sevier-Northwest Blount-
Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
Monroe-Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
Unicoi-Union-Washington-West Polk.
Flash Flood Watch from 2 PM EDT /1 PM CDT/ this afternoon
through this evening for Anderson-Bledsoe-Blount Smoky
Mountains-Bradley-Campbell-Claiborne-Cocke Smoky Mountains-
East Polk-Grainger-Hamblen-Hamilton-Hancock-Hawkins-
Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
North Sevier-Northwest Blount-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott-
Sequatchie-Sevier Smoky Mountains-Southeast Carter-
Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
Washington-West Polk.
Wind Advisory until 9 AM EDT this morning for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Flash Flood Watch until 9 AM EDT this morning for Lee-Russell-
Scott-Washington-Wise.
Flash Flood Watch from 2 PM EDT this afternoon through this
evening for Lee-Russell-Scott-Washington-Wise.
&&Hazardous weather outlook, Mar 28, 3:40 AM EDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 340 AM EDT Sun Mar 28 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-290730- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 340 AM EDT Sun Mar 28 2021 /240 AM CDT Sun Mar 28 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight A line of showers and strong thunderstorms will sweep rapidly across the entire area this morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue across much of the area today as more showers and storms move over the same areas that were hit Saturday and overnight. The heavy downpours could lead to flash flooding across the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday A cold airmass will move into the eastern Tennessee Valley and Southern Appalachians Wednesday night through Thursday night. Below freezing temperatures are expected over northern sections Thursday morning. Much colder temperatures are forecast for Friday morning with a hard freeze over all but the extreme southern Tennessee Valley. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today for damaging wind gusts and flooding reports.
In the hours before
Local storm report, Mar 28, 3:01 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 2 ESE BENHAMS 36.66N 82.19W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
&&
DHLocal storm report, Mar 28, 3:03 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 1 NE ABINGDON 36.72N 81.96W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
&&
DHLocal storm report, Mar 28, 3:04 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 1 S GLADE SPRING 36.78N 81.77W
03/28/2021 WASHINGTON VA PUBLIC
SEVERAL TREES DOWN.
&&
DHSpecial weather statement, Mar 28, 3:12 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Morristown TN
312 AM EDT Sun Mar 28 2021
TNZ012-013-035-280800-
Scott TN-Campbell TN-Morgan TN-
312 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN CAMPBELL
AND SCOTT COUNTIES UNTIL 400 AM EDT...
At 312 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Jamestown to 10 miles east of
Monterey. Movement was east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Oneida, Wartburg, Huntsville, Helenwood, Jellico, Caryville,
Winfield, Sunbright, Rugby and Elk Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.
LAT...LON 3659 8402 3621 8434 3622 8437 3616 8444
3614 8445 3611 8442 3602 8450 3602 8475
3609 8480 3609 8483 3616 8491 3621 8491
3624 8488 3628 8488 3630 8480 3634 8474
3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 0712Z 264DEG 42KT 3645 8480 3611 8509
SRLocal storm report, Mar 28, 3:21 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
321 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 1 S GLADE SPRING 36.78N 81.77W
03/28/2021 WASHINGTON VA PUBLIC
SEVERAL TREES DOWN.
0245 AM HAIL 1 NE ABINGDON 36.72N 81.96W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
0245 AM FLASH FLOOD 2 NNW KINGSPORT 36.56N 82.58W
03/28/2021 SULLIVAN TN LAW ENFORCEMENT
SEVERAL ROADWAYS ARE FLOODED ACROSS
KINGSPORT.
0235 AM HAIL 2 ESE BENHAMS 36.66N 82.19W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
0235 AM HAIL 3 WNW BRISTOL VA 36.63N 82.21W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
0222 AM FLASH FLOOD 1 SSE CARYVILLE 36.31N 84.21W
03/28/2021 CAMPBELL TN LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
SSE CARYVILLE. 10 HOMES EVACUATED ACROSS
CARYVILLE AND LA FOLLETTE. TRAIN TRACKS
WASHED AWAY. AND MUD SLIDES.
0216 AM TSTM WND DMG 2 ESE MOUNT CARMEL 36.54N 82.63W
03/28/2021 HAWKINS TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
1246 AM TSTM WND DMG 3 SW FINCASTLE 36.38N 84.08W
03/28/2021 CAMPBELL TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
1210 AM FLASH FLOOD 2 NNW WARTBURG 36.13N 84.60W
03/28/2021 MORGAN TN LAW ENFORCEMENT
SEVERAL FLOODED ROADWAYS AND PONDING OF LOW
LYING AREAS.
1109 PM FLOOD 4 NNW NORMA 36.39N 84.41W
03/27/2021 SCOTT TN PUBLIC
SEVERAL REPORTS OF ROADWAYS UNDER WATER EAST
OF HUNTSVILLE.
1001 PM HAIL 2 N LEESBURG 36.33N 82.54W
03/27/2021 E1.00 INCH WASHINGTON TN PUBLIC
0945 PM HAIL 3 W FARRAGUT 35.88N 84.23W
03/27/2021 U0.50 INCH KNOX TN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0935 PM HAIL 2 S ROGERSVILLE 36.38N 83.01W
03/27/2021 E1.00 INCH HAWKINS TN PUBLIC
0901 PM TSTM WND DMG 4 SW HOWARD QUARTER 36.43N 83.46W
03/27/2021 CLAIBORNE TN PUBLIC
A COUPLE TREES DOWN.
0842 PM HAIL 2 SSE HILTONS 36.62N 82.45W
03/27/2021 E1.00 INCH SCOTT VA PUBLIC
A FEW TREES DOWN.
0827 PM TSTM WND DMG 3 E DUFF 36.45N 84.01W
03/27/2021 CAMPBELL TN PUBLIC
A FEW TREES DOWN.
0820 PM HAIL 7 W MARTIN SPRINGS 35.18N 85.67W
03/27/2021 E1.00 INCH MARION TN PUBLIC
0733 PM HAIL 3 E HUNTSVILLE 36.41N 84.44W
03/27/2021 E1.00 INCH SCOTT TN PUBLIC
0115 PM TSTM WND GST 1 SSW HUNTER 36.37N 82.17W
03/27/2021 M54 MPH CARTER TN AWOS
AWOS STATION K0A9 ELIZABETHTON.
0110 PM TSTM WND DMG 5 SE BRISTOL TN 36.52N 82.13W
03/27/2021 SULLIVAN TN BROADCAST MEDIA
MULTIPLE TREES DOWN ALONG BRISTOL CAVERNS
HIGHWAY.
0110 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
03/27/2021 CITY OF BRISTOL VA BROADCAST MEDIA
SEVERAL TREES DOWN.
1200 PM HAIL GLADE SPRING 36.79N 81.77W
03/27/2021 M1.00 INCH WASHINGTON VA PUBLIC
1143 AM HAIL 3 SE AVONDALE 36.28N 82.41W
03/27/2021 U1.50 INCH WASHINGTON TN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
1141 AM HAIL 1 E ELIZABETHTON 36.34N 82.22W
03/27/2021 U1.00 INCH CARTER TN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1131 AM HAIL 3 SE AVONDALE 36.28N 82.41W
03/27/2021 M1.25 INCH WASHINGTON TN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
1130 AM HAIL JOHNSON CITY 36.33N 82.37W
03/27/2021 M1.50 INCH WASHINGTON TN PUBLIC
TVA CREDIT UNION STADIUM.
1130 AM HAIL 3 E TAZEWELL 36.46N 83.52W
03/27/2021 M1.00 INCH CLAIBORNE TN CO-OP OBSERVER
1120 AM HAIL 3 ESE BLOOMINGDALE 36.56N 82.46W
03/27/2021 M1.00 INCH SULLIVAN TN TRAINED SPOTTER
&&Special weather statement, Mar 28, 4:09 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
409 AM EDT Sun Mar 28 2021
TNZ012-013-035-036-280900-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
409 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN ANDERSON...
CAMPBELL AND SCOTT COUNTIES UNTIL 500 AM EDT...
At 409 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oneida to near Crossville. Movement was
east at 65 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
La Follette, Oneida, Wartburg, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Winfield and Sunbright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.
LAT...LON 3659 8399 3659 8398 3652 8397 3600 8442
3597 8455 3595 8456 3594 8470 3609 8480
3609 8483 3616 8491 3620 8491 3629 8487
3630 8480 3633 8477 3634 8474 3637 8472
3637 8470 3640 8466 3660 8478
TIME...MOT...LOC 0809Z 254DEG 56KT 3652 8459 3600 8508
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Hancock, Union | 40 min |
| Mar 27, 8:09 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 8:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 49 min |
| Mar 27, 8:12 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Mar 27, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 44 min |
| Mar 27, 8:36 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 27, 8:43 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 47 min |
| Mar 27, 8:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 3 hr |
| Mar 27, 8:57 PM EDT | Special Weather Statement | MRX | Sullivan | 48 min |
| Mar 27, 9:02 PM EDT | River Flood Warning | MRX | Morgan, Roane | 24 hr |
| Mar 27, 9:10 PM EDT | Special Weather Statement | MRX | Jefferson | 50 min |
| Mar 27, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 39 min |
| Mar 27, 9:22 PM EDT | Special Weather Statement | MRX | Loudon | 38 min |
| Mar 27, 9:25 PM EDT | Special Weather Statement | MRX | Loudon | 50 min |
| Mar 27, 9:42 PM EDT | Special Weather Statement | MRX | Knox | 48 min |
| Mar 27, 9:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 24 min |
| Mar 27, 9:50 PM EDT | Special Weather Statement | MRX | Johnson | 40 min |
| Mar 27, 10:00 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 45 min |
| Mar 27, 10:19 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 3 hr |
| Mar 27, 10:32 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan | 43 min |
| Mar 27, 11:13 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 11:37 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 28, 12:14 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Union | 46 min |
| Mar 28, 12:18 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Union | 57 min |
| Mar 28, 12:35 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 40 min |
| Mar 28, 12:41 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 34 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | MRX | Hamblen, Hancock, Hawkins | 50 min |
| Mar 28, 1:14 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 3 hr |
| Mar 28, 1:18 AM EDT | Special Weather Statement | MRX | Campbell, Claiborne, Union | 42 min |
| Mar 28, 1:39 AM EDT | Special Weather Statement | MRX | Sullivan | 51 min |
| Mar 28, 1:43 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 1:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Mar 28, 2:11 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 28, 2:18 AM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 42 min |
| Mar 28, 2:58 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | MRX | Morgan, Scott | 48 min |
| Mar 28, 4:04 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 7 hr |
| Mar 28, 4:16 AM EDT | Flash Flood Warning | MRX | Sullivan | 3 hr |
| Mar 28, 4:27 AM EDT | Special Weather Statement | MRX | Bledsoe | 63 min |
| Mar 28, 4:58 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Morgan | 47 min |
| Mar 28, 5:03 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 5:07 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 5 hr |
| Mar 28, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 17 min |
| Mar 28, 5:26 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea, Sequatchie | 71 min |
| Mar 28, 5:38 AM EDT | Special Weather Statement | MRX | Grainger, Hancock, Union | 52 min |
| Mar 28, 5:43 AM EDT | Special Weather Statement | MRX | Anderson, Knox | 47 min |
| Mar 28, 5:43 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 28, 5:48 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 6:08 AM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 28, 6:19 AM EDT | Special Weather Statement | MRX | Hamilton, McMinn | 41 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier | 41 min |
| Mar 28, 6:36 AM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Rhea, Sequatchie | 6 hr |
| Mar 28, 6:40 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane, Union | 5 hr |
| Mar 28, 6:43 AM EDT | Special Weather Statement | MRX | Knox, Loudon, Meigs, Roane | 47 min |
| Mar 28, 6:51 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 39 min |
| Mar 28, 7:08 AM EDT | Flash Flood Warning | MRX | Sullivan | 6 hr |
| Mar 28, 7:15 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 45 min |
| Mar 28, 7:17 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 6 hr |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 33 min |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Polk | 63 min |
| Mar 28, 7:34 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 51 hr |
| Mar 28, 7:41 AM EDT | River Flood Warning | MRX | Claiborne, Union | 52 hr |
| Mar 28, 7:46 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 35 hr |
| Mar 28, 7:49 AM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier | 5 hr |
| Mar 28, 7:52 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 5 hr |
| Mar 28, 8:00 AM EDT | Special Weather Statement | MRX | Carter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more | 45 min |
| Mar 28, 8:03 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Polk and 1 more | 4 hr |
| Mar 28, 8:21 AM EDT | Special Weather Statement | MRX | Sevier | 24 min |
| Mar 28, 8:26 AM EDT | Flash Flood Warning | MRX | Blount, Cocke, Sevier | 5 hr |
| Mar 28, 8:43 AM EDT | Flash Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 4 hr |
| Mar 28, 8:45 AM EDT | Flash Flood Warning | MRX | Carter, Johnson | 4 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | MRX | Hancock | 23 hr |
| Mar 28, 9:32 AM EDT | River Flood Warning | MRX | Cocke | 20 hr |
| Mar 28, 10:08 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 21 hr |
| Mar 28, 11:07 AM EDT | River Flood Warning | MRX | Hancock | 33 hr |
| Mar 28, 11:10 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 21 hr |
| Mar 28, 11:11 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 20 hr |
| Mar 28, 11:43 AM EDT | Areal Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 3 hr |
| Mar 28, 12:38 PM EDT | Areal Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 3 hr |
| Mar 28, 12:43 PM EDT | Areal Flood Warning | MRX | Carter, Johnson | 5 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.